Browsing by Author O'Neill, J.

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)Citation
2016Active cloaking of resonant coated inclusions for waves in membranes and Kirchhoff platesMcPhedran, Ross; Henderson Moggach, C.; Movchan, Alexander B.; Movchan, Natasha V.; O'Neill, J.; Selsil, Ozgur; PhysicsActive cloaking of resonant coated inclusions for waves in membranes and Kirchhoff plates, Quarterly Journal of Mechanics and Applied Mathematics, vol.69, 2, 2016,pp 115-159